Generalized systems of variational inclusions involving (A,η)-monotone mappings

Songtao Lv

Abstract


In this paper, we introduce a generalized system of nonlinear relaxed cocoercive variational inclusions involving $(A,\eta)$-monotone mappings in the framework of real Hilbert spaces. Based on the generalized resolvent operator technique associated with (A,\eta)$-monotonicity, we consider the approximation solvability of solutions.

Full Text: PDF

How to Cite this Article:

Songtao Lv, Generalized systems of variational inclusions involving (A,η)-monotone mappings, Advances in Fixed Point Theory, Vol 1, No 1 (2011), 15-26

Copyright © 2011 Songtao Lv. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.